Uniqueness and Inviscid Limits of Solutions for the Complex Ginzburg-Landau Equation in a Two-Dimensional Domain

Takayoshi Ogawa, Tomomi Yokota

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)105-121
Number of pages17
JournalCommunications in Mathematical Physics
Volume245
Issue number1
DOIs
Publication statusPublished - 2004 Feb 1
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this